1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

Personal Problem... Question for the ladies

Discussion in 'Personal' started by disguise, May 12, 2011.

  1. Bit of a personal issue ladies, but any advice appreciated.

    I am on the pill (microgynon 30) and took my break early last week, i started taking my pill again as usual on Weds which usually stops my period dead in it's tracks but it didn't stop. Took another pill today and thus far still nothing has stopped. This has NEVER happened before. And it doesn't even appear to be 'slowing down'.

    I took two packets in a row last month due to a holiday. I've done this before but never had this side effect. This is all very strange and I am a bit concerned that i ahve now been 'on' for 6 days.

    Should i see a doctor? or is this common?
     
  2. breadmaker

    breadmaker New commenter

    I would go to the doctor- any unusual or irregular bleeding should always be checked out. Good luck.
     
  3. midnight_angel

    midnight_angel Senior commenter

    Definitely, go to the doctor. I'm on the same pill, and whilset we are different people with two completely different bodies etc, this has also never happened to me before, and in the years I have been on the pill, I have continued straight onto another pack, for various reasons, a few times. Might just be as simple as needing another pill, etc, but get it checked out.
     
  4. I was afraid that you guys would say that. If nothing has changed by the end of today I will go see my dr. I am meant to be on my sister's hen weekend this weekend and have loads to organise tonight,
    (Last post seemed to post funny so posting again!)
     
  5. Agree with all other posters about seeing doctor if you are worried.
    I was on the same pill up until a year or so ago and starting to take the pill never stopped my periods once I started again after my break! They have always been long & heavy though 7/8 days.
    Give it a couple of days & then see your doctor.
    Hope it all works out ok xx
     
  6. Go to the doctor if you are worried but a change in bleeding happen can be very common, especially if you have run two packs in a row.
     
  7. Thanks everyone for your responses. The dr says this happens sometimes and his first advice is continue taking my current pill and it should rebalance itself in a day or so. He said if I'm still bleeding on Mon/Tue to go back and he'd recommend taking a month's break then changing my pill.

    I'm just a bit stressed by it because the only other time this happened was when I was 17 on my very first pill (not this one). Also, as I say I'm on a hen weekend at a spa with free use of pools, saunas, etc and whilst I could use tampons a) I hate them and b) I can not be sure when I will stop my period so tampons may be a bit dangerous.
     
  8. Why on earth should they be dangerous? If you had a period every day, so long as you changed your tampon regularly, you should be fine. Buy some with an applicator - if you can still feel it, you have not inserted it correctly.
     
  9. No, what I mean is (sorry to be graphic) but you shouldn't (I am told) use tampons if your periods are very light or in anticipation of one so if my period stops while I'm using a tampon, isn't that dangerous (can you tell I don't use them often and prefer towels?!)
     
  10. No idea why you would think this! No! Stop stressing!
     
  11. clear_air

    clear_air New commenter

    Yes, stop worrying, you'll be fine. A tampon, although uncomfy (I'm not a fan either) will tide you over if necessary. x
     
  12. littlemissraw

    littlemissraw Occasional commenter

    I was on Microgynon and used to still be on a good 3 days after starting taking it again. x
     
  13. lapinrose

    lapinrose Lead commenter

    You can use tampons at any time during your period, the only danger is if you forget one is in and it stays there for 2 weeks or more!!
     

Share This Page